Record number :
1578857
Title of article :
On a stochastic differential equation arising in a price impact model
Author/Authors :
Bank، نويسنده , , Peter and Kramkov، نويسنده , , Dmitry، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2013
Pages :
16
From page :
1160
To page :
1175
Abstract :
We provide sufficient conditions for the existence and uniqueness of solutions to a stochastic differential equation which arises in the price impact model developed by Bank and Kramkov (2011) [1,2]. These conditions are stated as smoothness and boundedness requirements on utility functions or Malliavin differentiability of payoffs and endowments.
Keywords :
Malliavin derivative , Pareto allocation , Large investor , Sobolev embedding , stochastic differential equation , Clark–Ocone formula , Price impact
Journal title :
Stochastic Processes and their Applications
Serial Year :
2013
Link To Document :
بازگشت